# SDR SWAA983078

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 064SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 908
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT CHECK, FOUND STRINGER SPLICE AND CLIP CRACKED AT BS 908, AT S4L.  REPAIRED PER BOEING SRM.
